# SDR IPXA2020022452346

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: 221052579
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 ENGINE R/H T/R 6 O'CLOCK POSITION, IU-CHANNEL HAS BEEN CAFE MARKREPAIRED IAW SRM 54-30-00 FIG. 201
